The asymptotic behavior of an inertial alternating proximal algorithm for monotone inclusions

Abstract : The aim of this paper is to investigate the asymptotic behavior of an inertial alternating algorithm based on the composition of resolvents of monotone operators. The proposed algorithm is a generalization of those proposed in Attouch et al. (2007) and Bauschke et al. (2005). As a special case, we also recover the classical alternating minimization algorithm (Acker, 1980), which itself is a natural extension of the alternating projection algorithm of von Neumann (1950) [4]. An application to equilibrium problems is also proposed.
Type de document :
Article dans une revue
Applied Mathematics Letters, Elsevier, 2010, 23 (5), pp.620-624. 〈10.1016/j.aml.2010.01.023〉
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00776658
Contributeur : Pamphile Isch <>
Soumis le : mardi 15 janvier 2013 - 21:44:25
Dernière modification le : lundi 29 janvier 2018 - 16:00:02

Lien texte intégral

Identifiants

Collections

Citation

Abdellatif Moudafi. The asymptotic behavior of an inertial alternating proximal algorithm for monotone inclusions. Applied Mathematics Letters, Elsevier, 2010, 23 (5), pp.620-624. 〈10.1016/j.aml.2010.01.023〉. 〈hal-00776658〉

Partager

Métriques

Consultations de la notice

85